MathSciNet Relay Station
MathSciNet bibliographic data
MR426464 (54 #14407) 65Q05
Feldstein, Alan; Traub, J. F. Asymptotic behavior of vector recurrences with applications. Math. Comp. 31 (1977), no. 137, 180–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement